# SDR SWAA2024112560649

- Difficulty date: November 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATERY PACK M1668 FAIL TEST<[01] REMOVED AND REPLACED EMERGENCY BATERY PACK M1668 AND TESTED GOOD PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
